# SDR A6WA201040551

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER L/E SKIN CHAFED, EVALUATED LT AILERON LOWER L/E SKIN.  BLENDED CHAFE AREAS MATERIALS THICKNESS FOUND TO BE WITHIN LIMITS IAW REO 601R-57-60-020.
